| Catalog Number |
48552322 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that after a revision surgery for oasys blocker and screw migration, it was noticed that one oasys polyaxial screw had fractured.Re-revision is not scheduled.
Additional Manufacturer Narrative
H3 other text : device remains implanted.
Additional Manufacturer Narrative
H6 coding has been updated to reflect investigation conclusion.
Event or Problem Description